MAUDE Adverse Event Report: EXACTECH, INC. TRU CC FEMORAL SIZE 3 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRU CC FEMORAL SIZE 3 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC STEM EXT 14MM X 40MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 12/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: - logic cc femoral size 3, right (cat# 02-010-06-0330 / serial# (b)(4).- logi logic tibia ps mod insrt sz 3 13mm (cat# 02-012-35-3013 / serial# (b)(4).- lgc tibial fit tray cem sz 3f / 3t (cat# 02-012-45-3030 / serial# (b)(4).- c stem ext 14mm x 80mm (cat# 02-012-60-1480 / serial# (b)(4).- logic fit/rbk augment 1/2 block sz 3, 5mm (cat# 02-012-50-3011 / serial# (b)(4).- logic post.Aug.Block size 3, 5mm (cat# 02-010-06-0531 / serial# (b)(4).- logic fit/rbk augment 1/2 block sz 3, 5mm (cat# 02-012-50-3011 / serial# (b)(4).- cc distal fem augment sz 3, 5mm (cat# 208-05-03 / serial# (b)(4).- metaphyseal tibial cone, ml32mm (cat# 02-012-66-2000 / serial# (b)(4).- tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately six months post right tka, patient had a revision of the logic cc femoral construct due to loosening of the femoral components.It was revised using logic cc.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of both patient-related conditions and an insufficient bond between the femoral components and the bone which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not available for evaluation and images of the explanted devices/pre-revision radiographs were not provided.The most probable root cause associated with the reported event of ¿loosening - femoral¿ is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, d1, d4, d8, g1, h4, h6: clinical code, component code, type of investigation, investigation conclusions.P class- the revision reported was likely the result of both patient-related conditions and an insufficient bond between the femoral components and the bone which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not available for evaluation and images of the explanted devices/pre-revision radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRU CC FEMORAL SIZE 3 RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15393569
Report Number1038671-2022-01082
Device Sequence Number6463822
Product Code JWH
UDI-Device Identifier10885862265715
UDI-Public10885862265715
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model NumberLOGIC STEM EXT 14MM X 40MM
Device Catalogue Number02-010-06-0330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer06/27/2023
02/06/2026
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date07/15/2023
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight47 KG